# SDR AALA202004169008

- Difficulty date: April 14, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 20,661 hours, 8,114 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 25GA
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN SENT ACARS MSG AT 546Z THAT HE HAD LOST AUTO-PILOT 1 AND 2, IN FLIGHT THRUST AND LANDING GEAR SHOCK ABSORBER. HE WAS AT 38000FT. CAPTAIN ADVISED THINGS STARTED TO COME BACK TO NORMAL AS THEY GOT CLOSER TO SFO. EMERGENCY DECLARED. TSM 32-31-00-810-842- WAS ACCOMPLISHED. DETERMINED NLG 25GA SENSOR FAULT. REPLACED NLG 25GA SENSOR PER AMM 32-31-73.
